The Michigan Mathematical Journal

Lie derivations of primitive rings.

Wallace S. Martindale, III

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 183-187.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999091

Digital Object Identifier
doi:10.1307/mmj/1028999091

Mathematical Reviews number (MathSciNet)
MR0166234

Zentralblatt MATH identifier
0123.03201

Subjects
Primary: 16.46

Citation

Martindale, Wallace S. Lie derivations of primitive rings. Michigan Math. J. 11 (1964), no. 2, 183--187. doi:10.1307/mmj/1028999091. https://projecteuclid.org/euclid.mmj/1028999091


Export citation